# SDR 95ZZZX6493

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Fluctuates
- Location: Triple Tach N2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 N2 NEEDLE FLUCTUATES WHILE ENGINE IS AT 100 PERCENT.  NEEDLE FLUCTUATES FROM 70 PERCENT - 25 PERCENT INTERMITTENTLY.  LAST REPAIR WAS ALSO FLUCTUATES, STILL DOING THE SAME THING.
